# SDR SWIA2020040149780

- Difficulty date: February 19, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H ENGINE UPPER FAN COWL DOOR CHAFED ON INNER STRUCTURE NEAR INB END OF DOOR. ( FLAGGED, CAUSED BY CONTACT WITH T/R FLEX DRIVE )        (C-CHECK)   RO:3/29/2020REPAIRED EDGE DAMAGE TO STIFFENER PER  BOMBARDIER.
